# SDR ABXA20140723256

- Difficulty date: July 23, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 54,783 hours, 39,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 676 8L STRINGER CRACKED.  R & R STRINGER 8L STATION 676 IAW SRM 53-00-03 & REA B653-61104-MR.  CRACKED 1.75 INCHES, PN 143T3001-6, SN NSN, PART NAME STRINGER, FS & BS LOC ON ACFT FS 682, STR & WS LOC ON ACFT STR 8L.  ACFT WAS GNDED.
